# SDR BMAC040013

- Difficulty date: December 8, 2004
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N529PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 771
- Engine: Garrtt TPE33110UG
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Connector
- Condition: Loose
- Location: Overtemp Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE PRESENT IN COCKPIT WITH FLOWS ON.  FOUND CONNECTOR ON LT OVERTEMP SWITCH TO BE LOOSE.  RECONNECTED AND SECURED IAW MM.  FUNCTIONAL CHECK GOOD.
